# SDR DALA2020022091296

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 64,626 hours, 29,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE FRAME 36 LH SIDE ON PRESSURE PANEL IN OPEN FASTENER HOLE A ON Y1292 IN FWD CARGO COMPARTMENT (1 EA)(CRACK FOUND AT HOLE A, PERFORMED REPAIR ON INTERNAL STRUCTURE FRAME 36 LH SIDE ON PRESSURE PANEL IN OPEN HOLE A ON Y1292 AS PER WORK CARD 5311- 01171-04A-DE, SB A320-53-1264 . AD-20180604
